MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after programming patient for guided mode and setting the patient on step 2, the set values of the normal stimulation, magnet mode and autostim did not line up with the custom protocol step values for stimulation.No further relevant information has been received to date.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Further review of data shows that the programmer was successful in creating the protocol and initiating steps 1 and 2 of that protocol which matches the piexport.The values seen on session report and shown in piexport are no backed up by logged files.There was no interrogation or information shown that would transpire between the ipg and programmer that would cause the incorrect normal output current value.If this device were to be interrogated again, the correct values should still be programmed and it was the programmer that caused values to be displayed.Around the time of step 2 of the protocol being implemented there were a lot of communication errors.Incorrectly seen on session report were likely caused by communication errors seen and perhaps some default values seen in the programmer background.
 
Additional Manufacturer Narrative
B5.Event description - correction - inadvertently piexport review was not added in previous supplemental mdr submitted.H6.Results code - correction inadvertently no listed in previous supplemental mdr submitted.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key9928350
Report Number1644487-2020-00543
Device Sequence Number14102345
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Event Location Other
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/27/2020
06/01/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/27/2020
06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1